# SDR CALA2021071201080

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 105,585 hours, 10,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 6003
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST FND L3 M33400 EMER POWER SUPPLY MALFUNCTION - O RIGINATED BY EMP V903529 ON HAECO 9445483, SPEC NO.B777-33-3-703 0. PERFORMED BY EMP V905416, M33400 EMERGENCY POWER SUPPLY CHARGER REPLACED AND EMERGENCY LIGHT SYSTEM OPERATIONAL TEST CARRIED OUT FOUND NORMAL AS PER AMM 33-51-00-710-802 REV 92.
